More developments in computational models: introduction

Fernández, Maribel and Mackie, Ian (2007) More developments in computational models: introduction. Mathematical Structures in Computer Science, 17 (4). pp. 585-586. ISSN 0960-1295

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Engineering and Informatics > Informatics
Depositing User: Ian Mackie
Date Deposited: 06 Feb 2012 21:15
Last Modified: 23 Jul 2013 11:34
URI: http://sro.sussex.ac.uk/id/eprint/30468
📧 Request an update